Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 55, NWS Jackson, MS

April 7, 2018Leake County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 7, 2018, 9:03 AM CDT for Leake County, Mississippi. It took effect at Apr 7, 2018, 10:38 AM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2018, 9:03 AM CDT (14:03 UTC)
In effect from
Apr 7, 2018, 10:38 AM CDT
Expired
Apr 9, 2018, 10:37 AM CDT
In force
48 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 63 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yockanookany River near Ofahoma (OFAM6). The gauge peaked at 20.08 ft at Apr 7, 2018, 6:00 PM CDT.

actionminormoderate10152004/0704/0804/0904/10
Action stage
18 ft
Minor stage
19 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

552 
WGUS44 KJAN 071403
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
903 AM CDT Sat Apr 7 2018


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Yockanookany River Near Ofahoma affecting Leake County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-082003-
/O.NEW.KJAN.FL.W.0055.180407T1538Z-000000T0000Z/
/OFAM6.1.ER.180407T1538Z.180408T0600Z.000000T0000Z.NO/
903 AM CDT Sat Apr 7 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Yockanookany River Near Ofahoma
* until further notice.
* At  8:45 AM Saturday the stage was 18.7 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage late this morning 
  and will continue to rise to near 20.0 feet just after midnight 
  tonight.
* Flood history...This crest compares to a previous crest of 20.6 feet
  on Apr 4 2017.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Yockanookany River 
Ofahoma        19  18.7 Sat 09 AM  19.9  18.6  19.5  20.0 01 AM 04/08


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$
4 follow-up statements
395 
WGUS84 KJAN 080215
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
915 PM CDT Sat Apr 7 2018




...The Flood Warning continues for the following rivers in 
Mississippi...

  Yockanookany River Near Ofahoma affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-090815-
/O.EXT.KJAN.FL.W.0055.000000T0000Z-180413T0959Z/
/OFAM6.1.ER.180407T1457Z.180408T0030Z.180412T2159Z.NO/
915 PM CDT Sat Apr 7 2018


The Flood Warning continues for
  The Yockanookany River Near Ofahoma
* until late Thursday night.
* At  8:45 PM Saturday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will remain between 19 to 20 feet through 
  Thursday before falling below flood stage Thursday night.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Yockanookany River 
Ofahoma        19  20.1 Sat 09 PM  19.9  18.8  19.7  20.0 07 PM 04/10


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$

NF
737 
WGUS84 KJAN 081340
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
840 AM CDT Sun Apr 8 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River At Edinburg affecting Leake County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 
  Yockanookany River Near Ofahoma affecting Leake County 
  Pearl River Near Carthage affecting Leake County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-091940-
/O.EXT.KJAN.FL.W.0054.000000T0000Z-180411T0600Z/
/ENBM6.1.ER.180410T1200Z.180410T1200Z.180410T1800Z.NO/
840 AM CDT Sun Apr 8 2018


The Flood Warning continues for
  The Pearl River At Edinburg
* until late Tuesday night.
* At 7:45 AM Sunday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Tuesday morning, April 10th.
* Impact...At 20.0 feet...Minor overbank flooding is occurring south 
  of the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Edinburg       20  18.2 Sun 08 AM  19.0  20.0  19.7  20.0 01 PM 04/10


&&


LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
      3273 8932 3268 8946             



$$

MSC079-091939-
/O.CON.KJAN.FL.W.0053.000000T0000Z-000000T0000Z/
/CARM6.1.ER.180407T1006Z.180411T1800Z.000000T0000Z.NO/
840 AM CDT Sun Apr 8 2018


The Flood Warning continues for
  The Pearl River Near Carthage
* until further notice.
* At 7:45 AM Sunday the stage was 18.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 19.5 feet early 
  Wednesday afternoon, April 11th.
* Impact...At 19.5 feet...Minor overbank flooding of low areas along 
  and near the river is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Carthage       17  18.2 Sun 08 AM  18.3  18.6  19.4  19.5 01 PM 04/11


&&


LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
      3266 8952 3263 8960             



$$

MSC079-091939-
/O.EXT.KJAN.FL.W.0051.000000T0000Z-180411T1300Z/
/WTGM6.1.ER.180407T0354Z.180409T0600Z.180411T0100Z.NO/
840 AM CDT Sun Apr 8 2018

...Flood Warning extended until Wednesday morning...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Wednesday morning.
* At 8:00 AM Sunday the stage was 26.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet 
  tomorrow morning.  
* Impact...At 26.5 feet...Agricultural land and low areas along and 
  near the river are flooded.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.2 Sun 08 AM  26.5  25.9  23.4  26.5 07 AM 04/09


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC079-091939-
/O.EXT.KJAN.FL.W.0055.000000T0000Z-180411T1800Z/
/OFAM6.1.ER.180407T1457Z.180408T0030Z.180411T0600Z.NO/
840 AM CDT Sun Apr 8 2018


The Flood Warning continues for
  The Yockanookany River Near Ofahoma
* until Wednesday afternoon.
* At 7:45 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to briefly fall, but is expected to  
  rise yet again to flood stage Tuesday evening, April 10th.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Yockanookany River 
Ofahoma        19  19.0 Sun 08 AM  17.3  17.9  18.7  19.0 07 PM 04/10


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$
187 
WGUS84 KJAN 090057
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
757 PM CDT Sun Apr 8 2018




...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River At Edinburg affecting Leake County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 
  Yockanookany River Near Ofahoma affecting Leake County 

...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Near Carthage affecting Leake County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-100657-
/O.EXT.KJAN.FL.W.0054.000000T0000Z-180410T1800Z/
/ENBM6.1.ER.180410T0000Z.180410T0000Z.180410T0600Z.NO/
757 PM CDT Sun Apr 8 2018


The Flood Warning continues for
  The Pearl River At Edinburg
* until Tuesday afternoon.
* At  6:45 PM Sunday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...At 20.0 feet...Minor overbank flooding is occurring south 
  of the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Edinburg       20  19.1 Sun 07 PM  19.8  19.9  18.9  20.0 07 PM 04/09


&&


LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
      3273 8932 3268 8946             



$$

MSC079-100657-
/O.CON.KJAN.FL.W.0053.000000T0000Z-000000T0000Z/
/CARM6.1.ER.180407T1006Z.180411T1200Z.000000T0000Z.NO/
757 PM CDT Sun Apr 8 2018


The Flood Warning continues for
  The Pearl River Near Carthage
* until further notice.
* At  6:45 PM Sunday the stage was 18.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 19.5 feet 
  Wednesday morning.
* Impact...At 20.0 feet...Widespread flooding of lowlands upstream and
  downstream of the State Highway 35 bridge is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Carthage       17  18.2 Sun 07 PM  18.2  18.9  19.5  19.5 07 AM 04/11


&&


LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
      3266 8952 3263 8960             



$$

MSC079-100657-
/O.EXT.KJAN.FL.W.0051.000000T0000Z-180410T1930Z/
/WTGM6.1.ER.180407T0354Z.180408T1645Z.180410T0730Z.NO/
757 PM CDT Sun Apr 8 2018


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Tuesday afternoon.
* At  7:00 PM Sunday the stage was 26.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage early Tuesday morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.2 Sun 07 PM  26.0  24.4  16.6     M M          


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC079-100656-
/O.EXT.KJAN.FL.W.0055.000000T0000Z-180412T0600Z/
/OFAM6.1.ER.180407T1457Z.180408T0030Z.180411T1800Z.NO/
757 PM CDT Sun Apr 8 2018

...Flood Warning extended until late Wednesday night...

The Flood Warning continues for
  The Yockanookany River Near Ofahoma
* until late Wednesday night.
* At  6:45 PM Sunday the stage was 17.6 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday morning.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along 
  the river is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Yockanookany River 
Ofahoma        19  17.6 Sun 07 PM  16.5  17.0  19.0  19.0 01 PM 04/11


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$
676 
WGUS84 KJAN 091537
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1037 AM CDT Mon Apr 9 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Yockanookany River Near Ofahoma affecting Leake County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-091607-
/O.CAN.KJAN.FL.W.0055.000000T0000Z-180412T0600Z/
/OFAM6.1.ER.180407T1457Z.180408T0030Z.000000T0000Z.NO/
1037 AM CDT Mon Apr 9 2018

The Flood Warning is cancelled for
  The Yockanookany River Near Ofahoma.
* At  9:45 AM Monday the stage was 16.7 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is now expected to remain below flood 
  stage. The river will remain nearly steady for the next
  few days.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Yockanookany River 
Ofahoma        19  16.7 Mon 10 AM  16.7  17.0  16.5 Remain blo floods


&&


LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
      3280 8964 3271 8964             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 7, 5:57 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 7, 5:57 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
557 AM CDT Sat Apr 7 2018

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
IFR conditions with light drizzle, light rain and fog will
continue over the area through the morning as northerly winds, at
10 to 20 knots with gusts near 30 knots, usher much colder air
into the region. Conditions will rise to MVFR after noon and
eventually VFR as skies clear from the north after sunset./26/

&&

.DISCUSSION...
Remnants of overnight convective complex are continuing to provide
showers over the far southern portions, while isolated showers are
dotted over northern portions associated with southward moving cold
front. Though light precipitation will continue along the southward
moving boundary today, lift associated with mid level shortwave will
be sufficient to squeeze out areas of light rain mainly across
northern portions. Meanwhile, strong low level cold advection behind
the front may provide deep enough sub-freezing layer for a few ice
pellets to mix in with the rain over far northwest portions later
this morning into early afternoon.

While seeing wintery precipitation in April is somewhat rare, the
bigger story will be the cold temperatures tonight. Subsidence
behind departing mid level feature this afternoon will rapidly clear
the cloud cover from the north moving into the evening. Though
surface winds will remain at 5 to 10 mph early in the evening,
enough boundary layer decoupling should still occur for winds to
drop off to around 5 mph or less. These conditions will not be
ideal for strong radiational cooling, but they will be sufficient,
given the coldness of this airmass, for sub-freezing temperatures
over the northern third with some frost also able to form as far
south as I20.

Moving into Sunday, amplified mid level pattern will relax a bit
leaving a fast paced zonal flow through much of the upcoming
week. Weak shortwaves Sunday and again Tuesday will provide an
opportunity for a few light showers. The flow pattern will begin
to amplify again over the latter part of the week as ridge builds
over the Intermountain West in response to a strong storm system
approaching the west coast. As the storm system moves out of the
Rockies into the western High Plains Friday, its attendant cold
front will draw close enough for showers and thunderstorms to
develop in the steadily moistening airmass. Model differences
exist on timing and the degree of instability that will exist at
present./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  34  63  48 /  36   9   3  19
Meridian      57  34  64  46 /  46  13   2  22
Vicksburg     51  35  63  48 /  18   6   3  18
Hattiesburg   64  38  65  49 /  68  21   5  24
Natchez       57  36  64  50 /  31  11   3  21
Greenville    42  32  59  45 /  60   5   2  13
Greenwood     45  31  61  44 /  55   7   2  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Warning from 1 AM to 8 AM CDT Sunday for MSZ018-019-
     025>039.

LA...None.
AR...Freeze Warning from 1 AM to 8 AM CDT Sunday for ARZ074-075.

&&
Hazardous weather outlook, Apr 7, 4:47 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
447 AM CDT Sat Apr 7 2018

ARZ074-075-MSZ018-019-025>035-037>039-081000-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
Humphreys-Attala-Winston-Noxubee-
447 AM CDT Sat Apr 7 2018

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...Today and Tonight

FREEZE AND FROST
THREAT...Elevated
TIMING...Tonight

Sub-freezing temperature and areas of frost are expected after
midnight tonight into early Sunday morning. These conditions will
damage or kill crops and other sensitive vegetation if left
unprotected.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ007>009-015-016-023-025-MSZ036-040>054-081000-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Tensas-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-
Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Claiborne-Copiah-
447 AM CDT Sat Apr 7 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight

FREEZE AND FROST
THREAT...Limited
TIMING...Tonight

Patchy frost, which may result in minor damage to unprotected
vegetation, will be possible after midnight tonight into early
Sunday morning.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ024-026-MSZ055>066-072>074-081000-
Catahoula-Concordia-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
447 AM CDT Sat Apr 7 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

26

&&

...HAZARD LEGEND...

*FREEZE AND FROST*
Extreme...Hard Freeze (less than or equal to 28 degrees) during
 the growing season with catastrophic damage to unprotected
 tender vegetation.
Significant...Freeze expected (less than or equal to 32 degrees)
 for 3 hours or more during the growing season with significant
 damage to unprotected tender vegetation.
Elevated...Frost expected during the growing season with damage
 to unprotected tender vegetation. This may include temperatures
 less than 32 degrees for 1-2 hours.
Limited...Patchy frost during the growing season with minor
 damage to unprotected tender vegetation.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Local storm report, Apr 7, 3:24 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 AM CDT SAT APR 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      4 SW YAZOO CITY         32.81N 90.45W
04/06/2018                   YAZOO              MS   911 CALL CENTER

            FLOODING REPORTED ALONG HWY 3.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:18 PM CDTFlash Flood WarningJANIssaquena, Warren3 hr
Apr 6, 7:52 PM CDTSevere Thunderstorm WarningJANHinds, Newton, Rankin, Scott, Smith53 min
Apr 6, 8:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren60 min
Apr 6, 8:03 PM CDTTornado WarningJANRankin15 min
Apr 6, 8:09 PM CDTTornado WarningJANClaiborne, Warren36 min
Apr 6, 8:13 PM CDTFlash Flood WarningJANHinds, Madison, Rankin, Warren3 hr
Apr 6, 8:48 PM CDTSpecial Weather StatementJANNewton, Smith57 min
Apr 6, 8:51 PM CDTFlash Flood WarningJANLeake, Neshoba, Newton, Scott3 hr
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Hinds, Jefferson, Simpson66 min
Apr 6, 9:19 PM CDTTornado WarningJANClaiborne, Copiah41 min
Apr 6, 9:25 PM CDTTornado WarningJANCopiah, Hinds35 min
Apr 6, 9:29 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton46 min
Apr 6, 9:37 PM CDTSevere Thunderstorm WarningJANAdams68 min
Apr 6, 9:45 PM CDTFlash Flood WarningJANClarke, Kemper, Lauderdale3 hr
Apr 6, 9:55 PM CDTRiver Flood WarningJANLeake4 days
Apr 6, 9:57 PM CDTTornado WarningJANCopiah48 min
Apr 6, 10:05 PM CDTSevere Thunderstorm WarningJANSimpson55 min
Apr 6, 10:07 PM CDTRiver Flood WarningJANSharkey69 hr
Apr 6, 10:13 PM CDTFlash Flood WarningJANHinds, Rankin3 hr
Apr 6, 10:35 PM CDTTornado WarningJANJefferson Davis, Lawrence, Simpson55 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln46 min
Apr 6, 10:51 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson39 min
Apr 6, 11:02 PM CDTAreal Flood WarningJANHinds, Madison, Rankin, Warren6 hr
Apr 6, 11:10 PM CDTFlash Flood WarningJANClarke, Jasper, Smith4 hr
Apr 6, 11:13 PM CDTTornado WarningJANCovington47 min
Apr 6, 11:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion38 min
Apr 6, 11:36 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln54 min
Apr 6, 11:46 PM CDTSevere Thunderstorm WarningJANJones59 min
Apr 7, 12:08 AM CDTFlash Flood WarningJANJones4 hr
Apr 7, 12:48 AM CDTSpecial Weather StatementJANLamar, Marion57 min
Apr 7, 1:26 AM CDTAreal Flood WarningJANRankin6 hr
Apr 7, 1:38 AM CDTSpecial Weather StatementJANForrest52 min
Apr 7, 1:48 AM CDTSpecial Weather StatementJANLamar27 min
Apr 7, 3:45 AM CDTFreeze WarningJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 11 more28 hr
Apr 7, 9:01 AM CDTRiver Flood WarningJANLeake5 days
Apr 7, 9:02 AM CDTRiver Flood WarningJANLeake5 days

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.